Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: what dose were you at that you lost -Gal.. Gabbix2

Posted by galkeepinon on July 6, 2003, at 23:49:39

In reply to Re: what dose were you at that you lost -Gal.. Nycole, posted by Gabbix2 on July 6, 2003, at 19:43:54

Hi Gabbix, it was kind of like that with me also-it wasn't until maybe the 150mg range until I really really noticed the weight loss. It's interesting you take 150 at night and 50 in the late afternoon. What is the reasoning behind that???
Really???? The plans to market Topamax as a weight loss drug were stopped? I didn't know that. I get the tingling of the feet bad-it is so damn annoying LOL-funny sometimes but still annoying. I guess that side effect is a heck of a lot easier than gaining weight by far!!!!!
YES!!!the weight loss right now is more important than anything to me also but the mood stabililzation is right up there with it too, really. The extra weight just devastated me too. Seroquel really packed on the pounds for me. I think between stopping that med and starting the Topamax, those are the reasons I've lost weight-because I haven't exercised in a while-so it certainly isn't that.
Hope to hear back,
Gal


> If you've started the Topamax at a relatively low dose, which is likely, don't panic,
> It wasn't until I reached the 150 range that I started losing all the weight, and for most people its higher than that. Now that I've been at 200 for about a month I notice a weekly drop.
> For instance some jeans I couldn't wear last week
> to the day, I could wear yesterday..
> So don't give up!
>
> Galkeepinon I take most of mine at night, cause it makes me so sleepy, I take, 50 mgs in the late afternoon and 150 right before bed.
>
> The plans to market it as a weight loss drug
> were stopped because their were too many side effects. Not really health side effects though,
> the tingling of the feet, which I get sometimes,
> and the "stupids" which I still get in waves, but definitely less than I did.
>
> Still the weight loss right now is more important than anything. The extra weight just devastated me after everything else you know, it was like
> one more godd*** thing. I'm sure you understand
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030701/msgs/239783.html